# SDR EIA2000165

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR AFT CUTOUT BS 488 FRAME INNER CHORD FASTENER HOLE CRACKED AT NR 1 STOP FITTING.  TRIMMED OFF INNER CHORD AND NDT INSPECTED.  STRAP REPAIRED PER BOEING MSG EVR-HKG-00-00086H/-00074F AND RS R53-12-34364.  INNER CHORD TO BE REPLACED IAW SB747-53-2272/AD90-06-06 AT OR PRIOR TO 20,000 CYCLES.  (M)
